# SDR FDEA202012093082

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,463 hours, 4,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Slat 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SLAT LOWER TRAILING EDGE WEDGE SKIN CHAFED.  REPAIRED NR 9 SLAT RIGHT WING LOWER TRAILING EDGE WEDGE 33.75" FROM INBOARD END BY BONDING  FILLER SKIN, INTERNAL DOUBLER, CORE, FIBERGLASS WEDGE AND EXTERNAL DOUBLER, IAW B767 SRM: 57-43-02-2R REPAIR 1 FIG 201 AND 57-43-02-0I AND 51-70-10 REPAIR GENERAL AND 51-70-10 REPAIR 4 PARA 3 FIG 202.  APPLIED FINISH, IAW B767 AMM 51-21-04-7 AND 51-21-10.  APPLIED FILLET SEAL TO REPAIR DOUBLER, IAW B767 SRM 51-20-05-0G.  MAJOR REPAIR.
